# SDR USAASB01121

- Difficulty date: April 30, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 36,807 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PIT - FLT 1107 - EN ROUTE FROM YYZ TO CLT, AT FL350, THE CABIN ALTITUDE ALERT SOUNDED AS CABIN WAS AT 10,000 FEET AND CLIMBING AT APPROXIMATELY 600 FEET PER MINUTES.  CREW INITIATED DESCENT TO FL115 AND COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES BUT OUTFLOW VALVE WAS NOT CONTROLLABLE.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED AN NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED OPERATIONAL CHECK PER MM 21-31-00 AND FOUND THE AFT OUTFLOW VALVE INTERMITTENT.  REMOVED AND REPLACED AFT OUTFLOW VALVE.  OPERATIONAL CHECK GOOD.  (M)
